Comments on Profile Post by Shadgirl

  1. Steve
    Steve
    Hi Shadgirl.

    You sound like you are dealing with a high level of anxiety, which is the cause for your tinnitus seeming to get worse. If you focus on it constantly and expect it to get louder then you will create more and more anxiety and that will make you worse.

    Are you treating the anxiety in any way?
    Mar 19, 2015
  2. Shadgirl
    Shadgirl
    No. Because every time I take any medicine for anything at all it spikes my ears so loud it isn't even funny. And I don't know why its doing that ether...
    Mar 19, 2015
  3. Shadgirl
    Shadgirl
    I woke up today and now its even louder! And I went to bed fairly calm about all this!
    Mar 19, 2015
  4. Steve
    Steve
    You can treat anxiety with more than medication. Have you tried out relaxation exercises, meditation, listening to relaxed music or anything like that?

    You really need to treat the anxiety reaction first, learn to manage that and then move on to the tinnitus.
    Mar 19, 2015
  5. Shadgirl
    Shadgirl
    No I havent. But I did get an appoitment with some speshelests in tinnitus treatment and management. And I took some clriten just in case a former isue I had was the cause and its quieter now...My other ear started rinning louder because of it though, but thats still nothing compared to what it was. The clinic however was the most help to me today though.
    Mar 19, 2015
  6. Steve
    Steve
    That's good to hear. So important to get an appointment with the right people who actually understand what is going on with you.

    I hope that they have some things for you to try or are looking at other ways to help.
    Mar 19, 2015
  7. Shadgirl
    Shadgirl
    I hope I acshly got in with the people I ment to reach! Theres four diferent numbers involved hear. And two arnt even on the webpage. There registered in my phone.
    Mar 19, 2015
  8. Shadgirl
    Shadgirl
    Guess what? My dad thinks fluid in my middle ear is my problem. This idea is supported by my new ear infection in my right ear again. This time they gave me Zithramax and Iv taken two doses of it, but I just learned that its one of the worst tinnitus causing meds out there. Do you know what else I could try? My ear infections are hard to get rid of.
    Mar 23, 2015
  9. Steve
    Steve
    Doing some very quick research it looks like it is ototoxic in high doses, that doesn't mean that it can't be in lower doses too. It did seem like people recover after they stop from what I've read.

    You really need to ask your Doctor about it, tell them that you are concerned, they should look at your medical history and give you the best one that isn't ototoxic at all.
    Mar 23, 2015